# SDR USAAD97042

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820US
- Make and model: Doug DC-9-82
- Aircraft serial: 49119
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 3,231 hours
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

FLT 821 - SRQ-PHL - IN CRUISE AT FL 330, THE RIGHT ENGINE FAILED.  SHUT ENGINE DOWN AND DIVERTED TO CLT.  REPLACED RIGHT ENGINE.  (M)
